# SDR SWAA2018071023351

- Difficulty date: July 4, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 53,922 hours, 30,381 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR UPPER BEADED PRESSURE DECK CRACKED BETWEEN BS 663.75 TO BS 675, BETWEEN RBL 38 TO RBL 60.  REPAIRED DECK PER EA.
